Page 66 of 66 [ 980 posts ]  Go to page Previous  1 ... 62, 63, 64, 65, 66

komamanga
Veteran
Veteran

User avatar

Joined: 18 Jan 2017
Age: 24
Gender: Female
Posts: 1,342
Location: CzechRep.

18 Dec 2017, 1:18 pm

Welcome Masakados. Hope you'll find a way to deal with your situation.



Butterfly88
Veteran
Veteran

User avatar

Joined: 22 Jul 2015
Gender: Female
Posts: 16,302
Location: United States

20 Dec 2017, 9:10 pm

komamanga wrote:
^Do you need to change your dosage time to time?

I've been so restless for days now. At first it was because of the intrusive thoughts and now it's the hyperactivity that keeps me awake at nights. In this week the longest time that I've slept for in a night is like 4 hours. I couldn't sleep at all many nights. DESPITE the sleeping pill. Have you guys had such a side effect from Prozac or Abilify? Also I've got trouble with seeing even with glasses on, feels like everything is blurred.

Yes, from time to time as with any med. But I've been on 1 mg a day for a while now.



komamanga
Veteran
Veteran

User avatar

Joined: 18 Jan 2017
Age: 24
Gender: Female
Posts: 1,342
Location: CzechRep.

22 Dec 2017, 12:48 am

^ I see, thank you for sharing. I'm only on 0.75 mg and not even regularly.



melanie25
Butterfly
Butterfly

Joined: 5 Jan 2018
Age: 26
Gender: Female
Posts: 16
Location: USA

05 Jan 2018, 3:39 am

I have an OCD too, and now my mind is occupied by rereading, rethinking and redoing absolutely everything I do during the day. And after posting this message, I'm going to read it at least three times as well :(



komamanga
Veteran
Veteran

User avatar

Joined: 18 Jan 2017
Age: 24
Gender: Female
Posts: 1,342
Location: CzechRep.

05 Jan 2018, 4:10 am

melanie25 wrote:
I have an OCD too, and now my mind is occupied by rereading, rethinking and redoing absolutely everything I do during the day. And after posting this message, I'm going to read it at least three times as well :(


I accepted this as a part of my personality.